MathSciNet Relay Station
MathSciNet bibliographic data
MR1758878 35J65 (35B25 35B38)
Dancer, E. Norman; Yan, Shusen Effect of the domain geometry on the existence of multipeak solutions for an elliptic problem. Topol. Methods Nonlinear Anal. 14 (1999), no. 1, 1–38.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement